# SDR DALA12003443131

- Difficulty date: June 2, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 32530030175
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND FWD CARGO FLOOR PANEL 131AF DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 51-72-11.
